Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Robert Sauer
Title: Anfangswertprobleme bei partiellen Differentialgleichungen
Additional book information: 2d ed. Grundlehren der mathematischen Wissenschaften, vol. 62, Springer Verlag, Berlin-Göttingen-Heidelberg, 1958. DM 38, bound DM 41.

Review Information:

Reviewer: Fritz John
Journal: Bull. Amer. Math. Soc. 67 (1961), 171-172
American Mathematical Society